# SDR CALA2023082102609

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N69839
- Make and model: Boeing 737-900ER
- Aircraft serial: 60316
- Aircraft time: 26,077 hours, 9,398 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT WE NOTICED HYD A QTY WAS DROPING, IT DROPPED TO 71 PERCENT. ACCORDING TO CAPT HYDRAULIC QUANTITY DROPED ON CRUISE AND CAME BACK UP , ON GROUND HYDRAULIC QUANTIY 96 OPERATED HYDRAULIC AND ALL FLIGHT CONTROL AND FLAP NO SIGN OF ANY LEAKAGE FOUND PERFORMED 29-30 TASK 815 FOUND NO FAULTS. CORRECTION FIM 29-30 TASK 815 PER FTD 737NG-FTD-29-01003, A SYS HYD RESERVOIR NORMALLY DROPS 20% WHEN THE GEAR IS RETRACTED.PERFORMED HYDRAULIC SYSTEM A LEAK CHECK IN REFERENCE TO TASK 29-00-00-790-801-C4. NO LEAKS NOTED AND HYDRAULIC QUANTITY NEVER DROPPED.
